# SDR 04FDEA03110

- Difficulty date: November 15, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 47,169 hours, 10,191 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Plate
- Part number: ACP803017
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: I, S, P
- Precautionary procedure: K

## Discrepancy

BOTH LT AND RT PRIMARY STATIC PORTS ARE MISSING THEIR RUB PLATES.  REF: MD11 IPC CHAPTER 34-11-60-01, ITEM 322.  DISCREPANCY FOUND DURING "C" CHECK MAINTENANCE. (OPEN)
